# **SVRA**

1:25pm

1:50pm

2:15pm

2:40pm

3:05pm

3:30pm

3:55pm

4:20pm

Groups 1, 3, 4

Groups 6, 12a

Groups 5a, 7, 11

Group 9

Group 10

Group 2

IGT

Groups 5b, 8, 12b

### **Endurance Series**

# Watkins Glen SpeedTour

## Watkins Glen International, Watkins Glen, NY **September 6 - 10, 2023**

**Sprint Series** 

**SVRA** 

9/2/23

**OFFICIAL** 

Full Track Configuration – 3.4 miles

<b>-</b>		
Tuesday, Septem		gistration (2pm to 5pm)
	No Track	Access.
Wednesday, Sep		
7:00am—5:00pm		
7:00am—7:00pm		Access Times –
		test day schedule
8:00am 5:00pm		pection - SVRA trailer
12:00pm	Test Day D	river's Mtg-Victory Circle
		,
Thursday, Septe		
7:00am—5:00pm	Registrati	
7:00am8:00am		Gate 3 Crossover
7:00am5:00pm		AccessGATE 2 (Tunnel)
7:30am5:00pm		pection – SVRA trailer
		media center)
7:30am - Test Day	y Drivers' Mtg (if mis	ssed Wed) – Victory Circle
12:30pm—1:30pr	n LUNCH BREA	K
		MTG (Victory Circle)
		D enduro meeting to follow)
1:30pm	Groups 1, 3, 4	Practice
1:55pm	Groups 5a, 7, 11	Practice
2:20pm	Groups 6, 12a	Practice
2:45pm	IGT	Qualifying 2
3:10pm	Group 2	Practice
3:35pm	Groups 5b, 8, 12b	Practice
4:00pm	Group 10	Practice
4:25pm	Group 9	Practice
4:50pm		Optional Testing 2 35 min
5:00pm	OLD COURSE RE	
API	PLICATIONS MUST	BE TURNED INTO TECH
Friday, Septemb		
7:00am4:00pm	Registrati	
7:00am—11:45an		pection – SVRA trailer
8:00am	Groups 1, 3, 4	Practice
8:25am	Groups 5b, 8, 12b	Practice
8:50am	Groups 6, 12a	Practice
9:05am Re-ei	nactment at Smalley's	Garage (open to all)
Le	ave Track for Historic	cal Tech Inspection
9:15am	Group 9	Practice
9:40am	Groups 5a, 7, 11	Practice
	r, , , ,	
10:00am		pant List Posted at Tech
		entry at Tech by 11:00am
10:05am	Group 10	Practice
10:30am	IGT	Feature Race 1
10:55am	Group 2	Practice
11:20am	TA/SGT/XGT/GT	Practice 30 min
11:50am	TA2®	Optional Testing 1 40 min
12:30pm—1:25pr	n LUNCH BREA	K
· · · · · · · · · · · · · · · · · · ·		

Qualifying 1

Feature Race 2

Friday,	September 8 cont.			
4:45pm	TA/XGT/SGT/GT	Qualifying 40min		
5:25pm	TA2®	Optional Testing 2 35min		
6:00pm	End of on-track acti	End of on-track activities		
Down	town Festival Old Course Re-L	Enactment Schedule		
	town Festival Old Course Re-L Selected Cars Assemble for O			
3:45pm		Old Course Re-enactment		

Saturday, Septem	ber 9		
7:30am—3:00pm	Registration		
7:30am9:30am	Tech. Inspection – SVRA trailer		
8:00am	Group 9	Qualifying 2	
8:25am	Groups 5b, 8. 12b	Qualifying 2	
8:50am	Group 2	Qualifying 2	
9:15am	Groups 6, 12a	Qualifying 2	
9:40am	Groups 1, 3, 4	Qualifying 2	
10:05am	TA2®	Practice 30 min	
10:35am	Group 10	Qualifying 2	
11:00am	Groups 5a, 7, 11	Qualifying 2	
11:25am	TA/SGT/XGT/GT	Feature Race 70 min	
12:40pm-1:30pm	LUNCH BREAK/W	GI Car Show Laps	
1:30pm	IGT	Feature Race 3	
1:30pm 2:30pm	IGT Groups 6, 12a	Feature Race 3 NetJets Feature Race 1	
-	101	1 000010 10000 0	
2:30pm	Groups 6, 12a	NetJets Feature Race 1	
2:30pm 2:55pm	Groups 6, 12a Groups 5a, 7, 11	NetJets Feature Race 1 NetJets Feature Race 1	
2:30pm 2:55pm 3:20pm	Groups 6, 12a Groups 5a, 7, 11 Groups 1, 3, 4	NetJets Feature Race 1 NetJets Feature Race 1 NetJets Feature Race 1	
2:30pm 2:55pm 3:20pm 3:45pm	Groups 6, 12a Groups 5a, 7, 11 Groups 1, 3, 4 Groups 5b, 8, 12b	NetJets Feature Race 1 NetJets Feature Race 1 NetJets Feature Race 1 NetJets Feature Race 1	
2:30pm 2:55pm 3:20pm 3:45pm 4:10pm	Groups 6, 12a Groups 5a, 7, 11 Groups 1, 3, 4 Groups 5b, 8, 12b Group 9	NetJets Feature Race 1 NetJets Feature Race 1 NetJets Feature Race 1 NetJets Feature Race 1 NetJets Feature Race 1	
2:30pm 2:55pm 3:20pm 3:45pm 4:10pm 4:35pm	Groups 6, 12a Groups 5a, 7, 11 Groups 1, 3, 4 Groups 5b, 8, 12b Group 9 Group 10	NetJets Feature Race 1 NetJets Feature Race 1	
2:30pm 2:55pm 3:20pm 3:45pm 4:10pm 4:35pm 5:00pm	Groups 6, 12a Groups 5a, 7, 11 Groups 1, 3, 4 Groups 5b, 8, 12b Group 9 Group 10 Group 2	NetJets Feature Race 1 NetJets Feature Race 1	
2:30pm 2:55pm 3:20pm 3:45pm 4:10pm 4:35pm 5:00pm 5:25pm	Groups 6, 12a Groups 5a, 7, 11 Groups 1, 3, 4 Groups 5b, 8, 12b Group 9 Group 10 Group 2 TA2®	NetJets Feature Race 1 Qualifying 15min Qualifying 15min	
2:30pm 2:55pm 3:20pm 3:45pm 4:10pm 4:35pm 5:00pm 5:25pm 5:45pm	Groups 6, 12a Groups 5a, 7, 11 Groups 1, 3, 4 Groups 5b, 8, 12b Group 9 Group 10 Group 2 TA2® TA2® End of on-track activity	NetJets Feature Race 1 Qualifying 15min Qualifying 15min	

## Sunday, September 10

8:00am—12 noon	Registration	
7:50am 8:00am-9:00am Hard stop at 9:00	ALL ENDURO CARS ON Vintage Enduro (Groups 1, 2, 3, 4, 5b, 6b,	1 pit stop
9:05am 9:35am	Groups 5a, 7, 11 Group 10	Feature Race 2 Feature Race 2
	Groups 6, 12a Dick Moone ier Cup Celebrating 100 Year	s Feature Race
11:05am		eature Race 2 70min
12:20pm-1:15pm	LUNCH BREAK/WGI S <sub>l</sub>	ponsor Laps
12:45pm 1:15pm	Fan Walk Pit Lane/Invocation Governor's Cup Corvette	on/National Anthem Feature Race
12:45pm 1:15pm 1:45pm 2:15pm	Fan Walk Pit Lane/Invocation Governor's Cup Corvette Group 9 Groups 5b, 8, 12b	on/National Anthem Feature Race Feature Race 2 Feature Race 2
12:45pm 1:15pm 1:45pm	Fan Walk Pit Lane/Invocation Governor's Cup Corvette Group 9	on/National Anthem Feature Race Feature Race 2

(Groups 5a, 6a, 7, 9, 10, 11, 12a)

5:00pm End of on-track activities